# SDR TWAA9908908

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115056
- Condition: Cracked
- Location: Bs 83.55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND COCKPIT FRAME CRACKED AT STA 83.55, X=-11 INCHES, APPROXIMATELY 1.5 INCHES LONG ON RT SIDE.  REPAIRED PER SRM 53-03, FIG 34 SHEET 1 TO 7.
